What are signs of bone mets?

Hi I was diagnosed over 3 years ago with her2 +stage 3 breast cancer. I had chemo, followed by surgery, rads and herceptin. I have been taking Letrozole for 2.5 years and know it can give you aches and pains! 

My pains have been getting worse they are intermittent but can reoccur within seconds! For the last 2 days I have felt slightly nauseous with an intermittent stomach ache. Wondering if I could have picked up some bug and worrying un necessarily? 

I have an issue with my right kneee that causes a deformity of the leg. It was xrayed a year ago and I was offered to be referred to an orthopaedic surgeon. I have held off as I was on the waiting list for DIEP which has now been done- 6 months ago.

I was treated for my cancer in Cyprus and had various complications due to butchery!!? and had my DIEP in the UK. Would never have had that here I wasn’t offered it anyway!

As we are planning to relocate back to the UK I have now transferred my health care back to the UK.

I have recently seen the oncologist in the UK and I did express my concern about aches and pains and he said I had to keep taking the medication. He didn’t do any tests as I had a ct scan and several blood tests before I had the DIEP. He did say if I am worried to contact him! 

Next week we are flying back for 4 days but to London I am wondering whether I would stay on and return to the midlands to see him.

Advice please!

I am seeeing the surgeon in August and the oncologist in February.

 

The aches and pains are like nerve pains in both legs!?